MAUDE Adverse Event Report: MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER

MEDTRONIC, INC. PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI); INTRODUCER, CATHETER
Model Number 6214-S1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fistula (1862); Perforation (2001)
Date of Event 09/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that after successful implant of the leadless implantable pulse generator (ipg) device and normal removal of the delivery system and sheath, the patient experienced bleeding corresponding to the heartbeats.The vascular service was called in and they confirmed an arteriovenous fistula with effusion and perforation.It was noted that in the same procedure, a stent was implanted through the left femoral artery, which stopped the bleeding.The device remains in use.No further patient complications have been reported as a result of this event.

Brand Name
PEELABLE PERCUTANEOUS LEAD INTRODUCERS (PLI)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7908217
Report Number2182208-2018-01749
Device Sequence Number11214298
Product Code DYB
UDI-Device Identifier00681490143844
UDI-Public00681490143844
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2020
Device Model Number6214-S1
Device Catalogue Number6214-S1
Device Lot NumberW4251037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;